# SDR DALA2017080105878

- Difficulty date: July 30, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 61,335 hours, 22,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS SLIDE PACK LANYARD FOUND HANGING DOWN.  REPOSITIONED THE LANYARD, OPS CHECKED GOOD IAW AMM 52-10.
